# SDR HNAA0600124

- Difficulty date: October 29, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 39,039 hours, 43,866 cycles
- Engine: Pwa PW120A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN COCKPIT LAV SMOKE DETECTOR SOUNDED.  REMOVED AND REPLACED CAUTION PANEL FOR TROUBLESHOOTING.  PN INFORMATION TO FOLLOW.
